# SDR AALA970774

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRONT WING SPAR CHORD ANGLE AND WEB CORRODED LOWER AREA AT THIS SEAL RETAINER.  CUT OUT CORRODED WEB, BLENDED OUT CHORD ANGLE CORROSION PER SRM 57-10-1.  INSTALLED WEB AND CHORD ANGLE.  REPAIR PER ESO 11697 DATED 4-4-97.  77,504 HOURS.  CYCLES, 52,602.  (X)
